# SDR CALA2025092509244

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 91,073 hours, 18,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENTRY DOOR LIGHT. L FWD, L CTR, L AFT, R FWD, R CTR, R AFT ON STEADY TO INTERMITTENT. EICAS MESSAGE DISPLAYED.   LOCKPIN IS ENGAGED ON TAKEOFF 120KTS TROUBLESHOT IAW MM 52-71-98, OPERATED THE ENTRY DOOES, OPS CHECKED GOOD. OK TO CONTINUE SERVICE.
